Volume 16, Issue 3
Stability and Convergence of an Implicit Difference Approximation for the Space Riesz Fractional Reaction-Dispersion Equation

J. H. Chen & F. W. Liu

Numer. Math. J. Chinese Univ. (English Ser.), 16 (2007), pp. 253-264.

Preview Full PDF BiBTex 1 357
  • Abstract

In this paper, we consider a Riesz space-fractional reaction-dispersion equation (RSFRDE). The RSFRDE is obtained from the classical reaction-dispersion equation by replacing the second-order space derivative with a Riesz derivative of order $\beta\in (1,2].$ We propose an implicit finite difference approximation for RSFRDE. The stability and convergence of the finite difference approximations are analyzed. Numerical results are found in good agreement with the theoretical analysis.

  • History

Published online: 2007-08

  • Keywords

  • AMS Subject Headings

  • Cited by